VOL. 50 · NO. 2 | April 2020
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 50 (2), (April 2020)
No abstract available
Articles
Hussien Abugirda, Birzhan Ayanbayev, Nikos Katzourakis
Rocky Mountain J. Math. 50 (2), 383-396, (April 2020) DOI: 10.1216/rmj.2020.50.383
KEYWORDS: vectorial calculus of variations, calculus of variations in $L^{\infty}$, $\infty$-Laplacian, $p$-Laplacian, rank-one solutions, special separated solutions, rigidity, flatness, 35B06, 35B65, 35D99, 49N60, 49N99
Henry Adams, Mark Blumstein, Lara Kassab
Rocky Mountain J. Math. 50 (2), 397-413, (April 2020) DOI: 10.1216/rmj.2020.50.397
KEYWORDS: multidimensional scaling, metric measure spaces, dimensionality reduction, Integral‎ ‎Operators, 62H25, 51F99, 15A18‎, 47A05
Fabio Bagarello
Rocky Mountain J. Math. 50 (2), 415-428, (April 2020) DOI: 10.1216/rmj.2020.50.415
KEYWORDS: fractional derivatives, Fourier transforms, fractional momentum operator, 46N50
Haroon M. Barakat, Mohamed A. Abd Elgawad, Metwally A. Alawady
Rocky Mountain J. Math. 50 (2), 429-443, (April 2020) DOI: 10.1216/rmj.2020.50.429
KEYWORDS: mixture distributions, order statistics, weak convergence, Nonlinear normalization, 62E20, 62G30, 62G32
Salah Boulaaras
Rocky Mountain J. Math. 50 (2), 445-454, (April 2020) DOI: 10.1216/rmj.2020.50.445
KEYWORDS: Kirchhoff parabolic systems, existence, ‎positive‎ ‎solutions, sub-supersolution, 35J60, 35B30, 35B40
Hüseyin Budak, Ebru Pehlivan
Rocky Mountain J. Math. 50 (2), 455-466, (April 2020) DOI: 10.1216/rmj.2020.50.455
KEYWORDS: function of bounded variation, Riemann–Stieltjes integrals, area balance, 26D15, 26A45, 26D10
József Bukor, Ferdinánd Filip, János T. Tóth
Rocky Mountain J. Math. 50 (2), 467-477, (April 2020) DOI: 10.1216/rmj.2020.50.467
KEYWORDS: Asymptotic density, logarithmic density, weighted density, 11B05
Wei Chen, Qiong Wang, Wenjun Yuan
Rocky Mountain J. Math. 50 (2), 479-497, (April 2020) DOI: 10.1216/rmj.2020.50.479
KEYWORDS: Meromorphic solution, Nonlinear differential equations, Nevanlinna theory, 30D35, 30D30, 33E30
Hùng Việt Chu
Rocky Mountain J. Math. 50 (2), 499-512, (April 2020) DOI: 10.1216/rmj.2020.50.499
KEYWORDS: product set, quotient set, MSTD, 11N99
Su-Ping Cui, Nancy S. S. Gu
Rocky Mountain J. Math. 50 (2), 513-526, (April 2020) DOI: 10.1216/rmj.2020.50.513
KEYWORDS: Ramanujan's theta functions, partition congruences, $\ell$-regular partitions, $\ell$-regular bipartitions, 11P83, 05A17
Tuan Anh Dao
Rocky Mountain J. Math. 50 (2), 527-542, (April 2020) DOI: 10.1216/rmj.2020.50.527
KEYWORDS: Viscoelastic damping, $\sigma$-evolution equations, weakly coupled system, global existence, loss of decay, 35L30, 35L56, 35R11
Vahid Darvish, Mojtaba Nouri, Mehran Razeghi, Ali Taghavi
Rocky Mountain J. Math. 50 (2), 543-549, (April 2020) DOI: 10.1216/rmj.2020.50.543
KEYWORDS: $\ast$-Jordan triple derivation, derivation‎, prime algebra, 47B48, 46L10
Minking Eie, Wen-Chin Liaw, Yao Lin Ong
Rocky Mountain J. Math. 50 (2), 551-558, (April 2020) DOI: 10.1216/rmj.2020.50.551
KEYWORDS: multiple zeta value, multiple zeta-star value, modified Bell polynomial, Bernoulli polynomial, 11M06, 33E20, 40B05
Peng Gao
Rocky Mountain J. Math. 50 (2), 559-581, (April 2020) DOI: 10.1216/rmj.2020.50.559
KEYWORDS: Burgers equation, insensitizing control, Controllability, observability, constraints on the state, 35K20, 35K55, 93B05, 93B07
Michael Gil’
Rocky Mountain J. Math. 50 (2), 583-588, (April 2020) DOI: 10.1216/rmj.2020.50.583
KEYWORDS: entire functions, Zeros, perturbations, 30C15, 30D10, 30D20
Matko Glunčić, Ivica Martinjak, Vladimir Paar
Rocky Mountain J. Math. 50 (2), 589-597, (April 2020) DOI: 10.1216/rmj.2020.50.589
KEYWORDS: integer sequence, colored tiling, Tribonacci sequences, recurrence relation, bijection, 11B39, 05A19
Taher S. Hassan, Donal O’Regan
Rocky Mountain J. Math. 50 (2), 599-617, (April 2020) DOI: 10.1216/rmj.2020.50.599
KEYWORDS: ‎oscillation‎, higher-order nonlinear dynamic equations, Time scales, 34K11, 39A10, 39A99
Dong Kyu Kim, Jung Wook Lim
Rocky Mountain J. Math. 50 (2), 619-630, (April 2020) DOI: 10.1216/rmj.2020.50.619
KEYWORDS: $S$-Noetherian module, (right) $S$-Noetherian ring, Cohen type theorem, Eakin–Nagata type theorem, 13A15, 13E99, 16D25, 16P99
Steven G. Krantz
Rocky Mountain J. Math. 50 (2), 631-637, (April 2020) DOI: 10.1216/rmj.2020.50.631
KEYWORDS: Bergman kernel, Bergman metric, representative coordinates, linear mapping, 32A10‎, 32A25, ‎32A36‎, 32H02
Dan Li, Haixia Yu
Rocky Mountain J. Math. 50 (2), 639-649, (April 2020) DOI: 10.1216/rmj.2020.50.639
KEYWORDS: Schrödinger equation, convergence, Sobolev Spaces, 35Q41
Junming Liu, Huayou Xie
Rocky Mountain J. Math. 50 (2), 651-657, (April 2020) DOI: 10.1216/rmj.2020.50.651
KEYWORDS: Riccati equation, Berezin symbol, Toeplitz operator, invariant subspace, 47B35, ‎32A36‎
Shekhar Singh Negi, Syed Abbas, Muslim Malik, Said R. Grace
Rocky Mountain J. Math. 50 (2), 659-670, (April 2020) DOI: 10.1216/rmj.2020.50.659
KEYWORDS: dynamic equation, time scale, ‎oscillation‎, 34N05, 34C10
Saša Novaković
Rocky Mountain J. Math. 50 (2), 671-676, (April 2020) DOI: 10.1216/rmj.2020.50.671
KEYWORDS: Ulrich bundles, twisted flag varieties, 14J60, 14M15
Khole Timothy Poumai, Shiv Kumar Kaushik
Rocky Mountain J. Math. 50 (2), 677-692, (April 2020) DOI: 10.1216/rmj.2020.50.677
KEYWORDS: wavelet frames, Riesz wavelet bases, orthonormal wavelet basis, OPV frames, 42C15, 42C30, 42C05, 46B15
Ajay K. Sharma, Sei-ichiro Ueki
Rocky Mountain J. Math. 50 (2), 693-706, (April 2020) DOI: 10.1216/rmj.2020.50.693
KEYWORDS: Bergman spaces, admissible weight, Békollé weight, mean Lipschitz condition, area integral mean, ‎32A36‎, 30H20
Ali Taherifar
Rocky Mountain J. Math. 50 (2), 707-717, (April 2020) DOI: 10.1216/rmj.2020.50.707
KEYWORDS: reduced ring, semiprimitive ring, socle of a ring, Zariski topology, 13A15, 54C40
Mingzhu Yu, Haibo Chen, Weihong Xie
Rocky Mountain J. Math. 50 (2), 719-732, (April 2020) DOI: 10.1216/rmj.2020.50.719
KEYWORDS: fractional Schrödinger–Poisson systems, Mountain pass theorem, periodic, critical Sobolev exponent, ground state solutions, 35J60, 35B33
Mi Zhou
Rocky Mountain J. Math. 50 (2), 733-745, (April 2020) DOI: 10.1216/rmj.2020.50.733
KEYWORDS: monotone positive solution, Green function, cones, fixed point Theorem, 34A08, 34B10, 35G30
Zijian Zhou
Rocky Mountain J. Math. 50 (2), 747-761, (April 2020) DOI: 10.1216/rmj.2020.50.747
KEYWORDS: Ekedahl–Oort stratification, $a$-number, de Rham cohomology, 11G20, 14F40, 14H05, 14H40
Back to Top